American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F08) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Steve Batterson and John Smillie. Rayleigh quotient iteration for nonsymmetric matrices . Math. Comp. 55 (1990) 169-178. MR 1023041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alex Gelman and Werner C. Rheinboldt. On the computation of finite invariant sets of mappings . Math. Comp. 52 (1989) 545-551. MR 955751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward R. Vrscay. Julia sets and Mandelbrot-like sets associated with higher order Schr\"oder rational iteration functions: a computer assisted study . Math. Comp. 46 (1986) 151-169. MR 815837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia